| Model Number |
24MM BASEPLATE, 20° FULL AUG, +2 LAT, ST |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6) 2025, a sales representative reported via email that during the insertion of an ar-9582-30 modular post and an ar-9580-2420-2s baseplate, the two components did not engage properly, resulting in separation.A second set of components, another post and baseplate, was opened to successfully complete the procedure.This was discovered during a reverse total shoulder on (b)(6) 2025.Additional information was received on 11/25/2025: during the procedure, the ar-9582-30 modular post and the ar-9580-2420-2s baseplate disengaged inside the patient after being assembled on the back table.No components broke, and all pieces were retrieved.No other arthrex products were affected.The case was completed using ar-9580-2420-2s modular glenoid system augmented base plate 24 mm+2 (lot 1306512225) and ar-9582-30 modular post for augmented mgs baseplate 30 mm (lot 1749132422).Surgery was delayed by approximately 5¿10 minutes; the additional use of anesthesia is unknown.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the returned device (if available), photographs, videos, event description, and any additional field input, arthrex has determined the most likely cause.The most likely cause is user-related, such as incomplete seating or inappropriate torque requirements during device tightening.Dfu-0189-eu-01-eo revision 3 univers revers¿ shoulder prosthesis system.K.Warnings 9.Failure to achieve the appropriate torque requirements when tightening locking screws may result in the premature loosening of the device.The complaint allegation was not confirmed.No evidence of that failure was received.